# SDR DHL2003807502

- Difficulty date: October 8, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERIM REPAIR ON L/E LEFT UPPER SIDE, STA ZFS 350.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-2-1 FIG 4.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  FABRICATED DOUBLER IAW SRM 55-2-1 FIG 4.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 55-2-1 FIG 14, SRM 51-1-21 PG 1.
